Journal Issue Title
Journal of Advanced Research in Applied Mathematics and Statistics Vol 1, No 3&4 (2016): JOURNAL OF ADVANCED RESEARCH IN APPLIED MATHEMATICS AND STATISTICS Reliability Estimation for Lindley Distribution under Type-I Progressive Hybrid Censoring Scheme Abstract  PDF
Vaishali Gupta, Jitendra Kumar, M. S. Panwar, Sanjeev K Tomer
1 - 1 of 1 Items

Search tips:

  • Search terms are case-insensitive
  • Common words are ignored
  • By default only articles containing all terms in the query are returned (i.e., AND is implied)
  • Combine multiple words with OR to find articles containing either term; e.g., education OR research
  • Use parentheses to create more complex queries; e.g., archive ((journal OR conference) NOT theses)
  • Search for an exact phrase by putting it in quotes; e.g., "open access publishing"
  • Exclude a word by prefixing it with - or NOT; e.g. online -politics or online NOT politics
  • Use * in a term as a wildcard to match any sequence of characters; e.g., soci* morality would match documents containing "sociological" or "societal"